# SDR CALA2020042400869

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0523. AFT CARGO COMPARTMENT BS1400 S26L FRAME FOUND W ITH A DENT. MEASURED DENT AT AFT CARGO FRAME STA.1400 S26L FOUND TO BE WITH IN LIMITS IAW B757-300 SRM 53-00-07. INSTALLED DENT DOT ECRA 20 60-01042. LOG PAGE WAS CONVERTED TO ELB FORMAT ON MAY 03, 2016 AT 18231012 REINSPECTED (GVI) DENT AT BS 1400 S26L, NO FURTHER DAMAGE NOTED, DMG REMAINS. RII INSPECTION ACCOMPLISHED BY AAR INSPECTOR. CHECKED LIMITS TO DENT AT FRAME, STA 1400, 26L; L=1.0", W=.20",D =.050". OUT OF LIMITS IAW B757-300 SRM 53-00-07 ADI, FIG 101, P G 101. ACCOMPLISHED ECRA #5360-01555 PART 1 INTERIM REPAIR.  ELB /DIP 4879800, COPY ATTACHED, INITIATED TO ACCOMPLISH INSPECTION REQUIREMENTS IAW ECRA 5360-01555 PART 2 INSPECTION REQUIREMENTS WORK ACCOMPLISHED, INSPECTED.
